# SDR SWAA011008

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,887 hours, 63,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL EMERGENCY EXIT LIGHT INOP AT LT AFT LOWER FUSELAGE.  RELAMPED LIGHT ASSY PER MM.
